# SDR FDEA201001190177

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 74,840 hours, 24,609 cycles
- Engine: Ge CF66D
- Engine time: 1,275 hours, 613 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Damaged
- Location: Interface Unit
- Part time: 69,535 hours, 27,322 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ACFT AIR TURNBACK, NR 2 EGT SHOWED AMBER "X"ON  CLIMBOUT.  SPORADICALLY CAME BACK WITH ERRATIC READINGS.  RTB AFTER CONFORMATION WITH MOCC. REMOVED AND REPLACED  AIU'S 1 & 3. WAITING HIGH POWER RUN.  REPAIRED WIRE 2H2704F22 GOING TO R5-8212 PIN B WITH  BLUE SPLICE IAW SWP MANUAL.  WIRE HAS TEMP REPAIR IAW EA 8-7720-137795 AND WILL HAVE PERMANENT REPAIR DURING NEXT C CHECK.
